... bloating and increased joint pain? Is there anything out there for OA that doesn't have the above side effects? I need advice from others with OA who have been there... done that?
It certainly sounds like you are not going to be able to continue with the celebrex. I tried it myself, & had the same problem. I personally can't take any NSAID for my osteoporosis, but I have other pain problems so my doctor has me take hydrocodone. If you have osteoarthritis as bad as I, it might be your only choice to move up to an opiate pain reliever. I had surgery on my left wrist & thumb joints in April for the arthritis, & it sure has not been a picnic. They want to do the right hand when this one heals. There is one called Arthotec that is suppose to protect the stomache, but I treid it & hurt for 2 days in stomache so bad I quit it. They prescribe neurontin, cymbalta & Lyrica for pain too. I was on Lyrica & it actually helped the arthritis pain to a degree. These are usually prescribed for neuropathic pain, but may be worth a try. I would talk to your rheumatologist about it for sure. I wish you all the best, & some pain free days...
I am experiencing the same problem. I have been taking celebrex for about 3months and have just taken myself off of it because of the pains in my stomach and also chest pains. I am 56years old and have OA. I would love to find a medication that relieves the pain without the upset stomach.
- Celebrex Information for Consumers
- Celebrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celebrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2011 • 1 answer
Posted 15 Oct 2013 • 1 answer
Posted 17 Nov 2014 • 3 answers
Posted 27 Nov 2016 • 0 answers
Posted 1 Aug 2017 • 2 answers